MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX450 PATIENT MONITOR; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX450 PATIENT MONITOR; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number INTELLIVUE PATIENT MONITOR MX450
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1; reporter institution phone number: (b)(6).E1: reporter phone number (b)(6).Analysis was performed by onsite field service engineer (fse) which included functional testing and visual inspection.The results of the analysis indicate that the mainboard was faulty.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a failure of the main board.The issue was resolved by replacing the main board.The product is back in service.
 
Event or Problem Description
Philips received a complaint on an intellivue mx450 patient monitor indicating that the speaker was abnormal and no sound was present.The device was not in clinical use at time of event, there was no adverse event reported.

Brand Name
INTELLIVUE MX450 PATIENT MONITOR
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25599414
Report Number9610816-2026-101224
Device Sequence Number20175715
Product Code MHX
UDI-Device Identifier00884838038769
UDI-Public(01)00884838038769
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K130849
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE PATIENT MONITOR MX450
Device Catalogue Number866062
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown